본문 바로가기
KERD
논문KCI 등재

항결핵제에 의해 유발된 편평태선양 약진 1례

A Case of Lichenoid Drug Eruption Caused by Antituberculosis Drug

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류의학일반

초록

Lichenoid drug eruption is lichenoid skin eruptions caused by certain drugs and compounds, and can be identical or similiar to lichen planus. A 75-year-old woman who had taken antituberculosis medication(INH, ethambutol, rifampin) for 4 months developed pruritic generalized erythematous papular eruptions on the trunk and extremities, alopecia and nail dystropy. Histopathologic findings were hyperkeratosis, hypergranulosis, hyc rophic degenaration of basal layer, band like lymphohistiocytic infiltration in the upper dermis and perivascular lymphohistiocytic infiltration in the deep dermis. She was treated with systemic corticosteroid, and then skin lesion were slightly improved. After termination of antituberculosis medication, skin lesions were markedly improved with residual hyperpigmentation. Alopecia and nail dystrophy were also improved.

Abstract

Lichenoid drug eruption is lichenoid skin eruptions caused by certain drugs and compounds, and can be identical or similiar to lichen planus. A 75-year-old woman who had taken antituberculosis medication(INH, ethambutol, rifampin) for 4 months developed pruritic generalized erythematous papular eruptions on the trunk and extremities, alopecia and nail dystropy. Histopathologic findings were hyperkeratosis, hypergranulosis, hyc rophic degenaration of basal layer, band like lymphohistiocytic infiltration in the upper dermis and perivascular lymphohistiocytic infiltration in the deep dermis. She was treated with systemic corticosteroid, and then skin lesion were slightly improved. After termination of antituberculosis medication, skin lesions were markedly improved with residual hyperpigmentation. Alopecia and nail dystrophy were also improved.

관련 논문AI추천

이 간행물의 다른 논문 (21건)